# SDR SWAA2017050113473

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 18,187 hours, 7,647 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE COMPARTMENT DAMAGED.     R & R THE COVER IAW MM.
